Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 9, Part K (2016)

On supra regular generalized star star b- closed sets in supra topological spaces

Author(s)
K Ludi Jancy Jenifer and K Indirani
Abstract
In this paper a new class of 〖rg〗^(**) b^μ closed sets is introduced and compared with already existing supra closed sets. Also some of the characteristics of 〖rg〗^(**) b^μ-closed sets are studied, also 〖rg〗^(**) b^μ neighbourhoods by using 〖rg〗^(**) b^μ-open sets are discussed.
Pages: 748-755  |  535 Views  24 Downloads
How to cite this article:
K Ludi Jancy Jenifer and K Indirani. On supra regular generalized star star b- closed sets in supra topological spaces. International Journal of Applied Research. 2016; 2(9): 748-755.
Call for book chapter
International Journal of Applied Research